# SDR 99ZZZX2408

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Broken
- Location: Mixture Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUT DOWN IN-FLIGHT.  LANDED IN ZZV, FOUND MIXTURE CABLE BROKEN.  SAFTIED MIXTURE FULL RICH, FERRIED TO CMH.  REMOVED AND REPLACED CABLE.
